Research Repository

New upper solution bounds of the discrete algebraic Riccati matrix equation

Davies, Richard, Shi, Peng and Wiltshire, Ron (2008) New upper solution bounds of the discrete algebraic Riccati matrix equation. Journal of Computational and Applied Mathematics, 213 (2). pp. 307-315. ISSN 0377-0427

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID18771, matrix bound, discrete algebraic Riccati equation
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Depositing User: VUIR
Date Deposited: 17 Jun 2011 05:33
Last Modified: 15 Jan 2019 21:41
URI: http://vuir.vu.edu.au/id/eprint/3603
DOI: https://doi.org/10.1016/j.cam.2007.01.015
ePrint Statistics: View download statistics for this item
Citations in Scopus: 17 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar